# SDR COMA0760645

- Difficulty date: November 15, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 27,638 hours, 25,003 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 051940
- Condition: Torn
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5326 - LOUD NOISE AT ALTITUDE FROM BOTTOM OF SERVICE DOOR EN ROUTE FROM OKC TO CVG.  AIRCRAFT DIVERTED TO STL AND LANDED SAFELY.  FOUND PAX DOOR SEAL TORN.  REMOVED AND REPLACED PAX DOOR SEAL.
